# SDR YENA2024031200414

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A321-231
- Aircraft serial: 06130
- Aircraft time: 39,101 hours, 7,598 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#2123, JFK-LAX. (AIRCRAFT DIVERTED TO LAS) '#2 ENG IS ON HOC WATCH. LEFT JFK WITH 20 QTS INDICATED. OIL QTY WAS STADILY DROPPING DURING FLIGHT. LANDED IN VEGAS WITH 3.0 QTS DISPLAYED. AFTER ENGINE SHUTDOWN #2 ENGINE OIL QTY 8.5 QTS; FOUND EVIDENCE OF OIL LEAKING FROM FCOC. REPLACED FCOC ON ENG# 2 IAW AMM 79-21-43. NO LEAKS NOTED. IDLE ENGINE RUN ACCOMPLISHED. NO EVIDENCE OF SIGNIFICANT OIL CONSUMPTION.'
